How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Consultant MD
Category: Medical
Satisfied Customers: 16246
Experience:  17 yrs experience in treating OPD & Emergency patients.
11269312
Type Your Medical Question Here...
Dr. P. Jyoti is online now

Is it ok that I'm still feeling unwell from my booster jab

This answer was rated:

Is it ok that I'm still feeling unwell from my booster jab last Saturday ( moderna) ? I was fine afterwards till 24 hours later when I suddenly started to feel dizzy and had to pull into a layby and be driven home. Since then I have been through 24 hours of chills, 24 hours with a slight temperature ( 38 degrees) aches, sickness akin to indigestion and although those symptoms have gone Im extremely tired and finding it hard to get going.
JA: Have you used any medication for dizziness?
Customer: No
JA: Got it. Have you seen a doctor about dizziness?
Customer: No- doesnt usually happen, only since the booster
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: usually fit and healthy

Hello, my name is***** I am a qualified MD with 18 years’ experience and I am happy to work with you on this.

I am reviewing your question and will be back with my response shortly. Please bear with me if you have to wait a few minutes as I may be busy with references for your question or sometimes with other customers.

Customer: replied 14 days ago.
ok
Customer: replied 14 days ago.
Ill wait for a response, cant afford the phone call

Please dont worry about the call request, it is generated automatically by the website, not by me. I will help you through text.

I have your reply. Please hold on while I type out your answer. This can take a few minutes.

It is quite normal to have flu like symptoms after the vaccine.

This is a part of the immunological response that the body generates.

It will last for two to three days.

Meanwhile, you should take Tab. Tylenol 500 mg two or three times daily.

Take rest.

Have a lot of fluids including electrolyte fluids.

This will be sufficient.

Hope I have been able to clarify the situation for you and helped in resolving your query.

If you are happy with my service, your 5-star rating at this time is most welcome. If you need more help, please let me know so l can continue to assist you.

Thank you and I wish you the best of health - stay safe!

Dr. P. Jyoti

Dr. P. Jyoti and 2 other Medical Specialists are ready to help you